ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Beyond Schur's Conjecture

Shivarajkumar, * (2016) Beyond Schur's Conjecture. In: AMERICAN MATHEMATICAL MONTHLY, 123 (1). pp. 66-70.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.4169/amer.math.monthly.123.1....

Abstract

Schur 4] conjectured that the maximum length N of consecutive quadratic nonresidues modulo a prime p is less than root p if p is large enough. This was proved by Hummel in 2003. In this note, we outline a clear improvement over Hummel's bound for p > 23.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the MATHEMATICAL ASSOC AMER, 1529 18TH STREET NW, WASHINGTON, DC 20036 USA
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Id for Latest eprints
Date Deposited: 22 Mar 2016 04:50
Last Modified: 22 Mar 2016 04:50
URI: http://eprints.iisc.ac.in/id/eprint/53412

Actions (login required)

View Item View Item